# SDR FDEA201008263155

- Difficulty date: August 26, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N994FD
- Make and model: Boeing 757-23A
- Aircraft serial: 25490
- Aircraft time: 39,368 hours, 10,921 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Part number: 146N610663
- Condition: Corroded
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-4 DOOR LOWER GATE CORRODED ALONG EDGE AND FWD POCKET INNER SURFACE.  FOUND TO BE OUT OF LIMITS IAW SRM 52-10-02 FIG. 101 DETAIL IV.  REMOVED LOWER GATE FROM L-4 DOOR IAW SRM 51-40-02.  REMOVED SEAL FROM GATE ASSEMBLY IAW AMM 52-09-01.  RECEIVED NEW GATE ASSEMBLY.  LOCATED AND DRILLED IAW SRM 51-40-05, AND SRM 51-40-08.  INSTALLED SEAL ON NEW GATE ASSEMBLY IAW AMM 52-09-01.  INSTALLED NEW GATE ASSEMBLY ON L-4 DOOR IAW 51-40-02.  CLASSIFIED AS A MAJOR REPAIR.
